On properties of Bernstein-typ operator p0lynomials approximating the Urison operator.
Abstract
We generalize properties of the Bernstein polynomials to the Bernstein-type operator polynomials approximating the Urison operator.Downloads
Published
25.09.2004
Issue
Section
Research articles
How to Cite
Demkiv, I. I. “On Properties of Bernstein-Typ Operator p0lynomials Approximating the Urison Operator”. Ukrains’kyi Matematychnyi Zhurnal, vol. 56, no. 9, Sept. 2004, pp. 1172-81, https://umj.imath.kiev.ua/index.php/umj/article/view/3833.